On an Inverse Boundary Value Problem for a Fourth Order Elliptic Equation with Integral Condition
Yashar T. Mehraliyev
Abstract and Applied Analysis, 2014, vol. 2014, 1-10
Abstract:
An inverse boundary value problem for a fourth order elliptic equation is investigated. At first the initial problem is reduced to the equivalent problem for which the existence and uniqueness theorem of the solution is proved. Further, using these facts, the existence and uniqueness of the classic solution of the initial problem are proved.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/858516.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/858516.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:858516
DOI: 10.1155/2014/858516
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().